The Pharmacy In Your Phone
0 items £0.00
Checkout
Free delivery available
Add to get free next day delivery Free next day delivery
FREE Shipping Fast Delivery Great Prices

Day Nurse Liquid 240ml

Day Nurse Liquid 240ml

Day Nurse Liquid 240ml

Free delivery
In stock
Only 6 left
Order within 2hrs 21mins to have it sent out today.
£7.99
Pharmacy medicine
We will ask you a few quick health questions before checkout.
As this is a regulated product you can purchase at most 1 of it.

Day Nurse Liquid gives you day treatment for the symptoms of a cold and flu. It provides relief from major cold & flu symptoms without drowsiness and reduces your temperature when you have a fever.

Helps to unblock your nose and sinuses helping you breathe more easily and helps relieve dry or tickly coughs.

Active Ingredients: Each 30ml contains Paracetamol 1000mg, Pseudoephedrine Hydrochloride 60mg and Pholcodine 10mg.

Adults and children aged 16 years and over:

Take 30 ml every 4 hours up to a maximum of 4 times within 24 hours, if needed.

Take a maximum of 4 doses in any 24 hours.

Do not take more than 3 doses in any 24 hours if you are taking a night-time dose of a paracetamol containing at bedtime.

Do not take for more than 7 days.

Do not take anything else containing paracetamol while taking this medicine.

Do not take with any other cold, flu or decongestant product.

Do not drive if this product makes you feel dizzy.

Avoid drinking alcohol while taking this medicine.

Do not take Day Nurse Capsules:

If you have ever had an allergic reaction to paracetamol, pseudoephedrine hydrochloride, pholcodine or to any of the other ingredients.

If you have high blood pressure or heart disease.

If you have kidney disease or hyperexcitability.

If you have difficulty breathing or lung problems.

If you are taking appetite suppressants or stimulant drugs called amphetamines (sometimes taken to treat ADHD).

If you tave taken monoamine oxidase inhibitors (MAOIs) (e.g. moclobemide) prescribed for depression in the last 2 weeks.

If you are under 12 years of age.

If you are pregnant or breastfeeding, unless your doctor tells you to.

Talk to your doctor or pharmacist before taking Day Nurse Capsules:

If you have liver problems.

If you have asthma, long-term cough or a cough which produces a lot of phlegm.

If you have an overactive thyroid gland, prostate gland enlargement, an irregular heartbeat, glaucoma, diabetes or phaeochromacytoma.

If you are due to have an operation.

If you are taking any prescribed medicines, particularly: Digoxin (for heart problems), Metoclopramide or domperidone (for nausea or vomiting), Colestyramine (to lower blood cholesterol), Medicine for high blood pressure, Blood thinning drugs (anticoagulants e.g. warfarin), Medicines which make you drowsy, Medicines for anxiety or to help you sleep.

The following are some of the side effects that are known to be associated with Day nurse:

  • Difficulty sleeping.
  • Restlessness.
  • Shakiness.
  • Increased heart rate or blood pressure.
  • Disturbances of the gut such as diarrhoea, constipation, nausea, vomiting or abdominal pain.
  • Headache.
  • Blurred vision.
  • Sensation of ringing or other noise in the ears (tinnitus).
  • Skin rash.
  • Difficulty passing urine.
Continue shopping